MathSciNet Relay Station
MathSciNet bibliographic data
MR1473878 (99d:11060) 11G05
Kida, Masanari; Kagawa, Takaaki Nonexistence of elliptic curves with good reduction everywhere over real quadratic fields. J. Number Theory 66 (1997), no. 2, 201–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement